Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 60, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 3, 2012, 1:39 AM CDT for 4 counties in Texas; Tillman County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 1:39 AM CDT (06:39 UTC)
- Expired
- Apr 3, 2012, 2:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Tillman County, OK, Archer County, TX, Baylor County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 57 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:51 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1127 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
573 WUUS54 KOUN 030639 SVROUN OKC141-TXC009-023-485-487-030745- /O.NEW.KOUN.SV.W.0060.120403T0639Z-120403T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 139 AM CDT TUE APR 3 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN ARCHER COUNTY IN NORTH CENTRAL TEXAS... BAYLOR COUNTY IN NORTH CENTRAL TEXAS... TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA... WICHITA COUNTY IN NORTH CENTRAL TEXAS... WILBARGER COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 245 AM CDT * AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OKLAUNION TO 9 MILES NORTH OF RED SPRINGS...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... ELECTRA...GRANDFIELD...DAVIDSON...GRAYBACK...HARROLD...OKLAUNION... DUNDEE...LAKE DIVERSION...LAKE KEMP...MABELLE... WESTOVER AND HAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3342 9896 3376 9946 3441 9916 3425 9868 TIME...MOT...LOC 0637Z 294DEG 15KT 3420 9915 3374 9937 $$ WR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:37 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 3, 12:37 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1237 AM CDT TUE APR 3 2012 .AVIATION...A COLD POOL WILL PUSH THUNDERSTORMS AND MVFR CEILINGS EASTWARD THROUGH THE CENTRAL OKLAHOMA TAF SITES THIS MORNING. INTENSITY OF THE STORMS WILL DECREASE...AS DRIER AIR IS INGESTED FROM THE EAST. SOMEWHAT STRONGER THUNDERSTORMS WERE REDEVELOPING NEAR KLAW TO KSPS...AND SHOULD AFFECT THOSE TAF SITES...SUSTAINED BY JUXTAPOSITION OF THE LOW LEVEL JET WITH A SLOW MOVING OUTFLOW BOUNDARY. THEN EXPECT ORGANIZED RAIN TO REFOCUS ALONG A COLD FRONT IN NORTHERN OKLAHOMA DURING THE MORNING...FOLLOWED BY MORE WIDELY SCATTERED STORMS IN THE AFTERNOON/EVENING. FOLLOWED THE NAM CLOSELY. THE FRONT WILL BEGIN MOVING LATE IN THE PERIOD...BRINGING A WIND SHIFT THROUGH WESTERN OKLAHOMA. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 78 51 75 52 / 60 40 20 10 HOBART OK 78 47 76 50 / 50 20 10 10 WICHITA FALLS TX 83 49 81 52 / 50 20 10 10 GAGE OK 74 41 71 42 / 40 30 20 10 PONCA CITY OK 76 51 70 48 / 60 50 30 20 DURANT OK 79 56 80 56 / 60 50 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 22/30/30
Hazardous weather outlook, Apr 2, 11:50 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 2 2012
OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES MUCH OF THE NWS NORMAN FORECAST
AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.
IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TENNIS BALL SIZE.
DAMAGING WIND GUSTS TO 65 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR
THUNDERSTORMS TO BEGIN BY 4 PM. FARTHER EAST...THE RISK OF SEVERE
WEATHER WILL TAKE PLACE IN THE LATE EVENING AND OVERNIGHT.
DISCUSSION...
HEATING OF AN ADEQUATELY MOIST AIR MASS...ALONG WITH SEASONABLY COOL
TEMPERATURES ALOFT...WILL YIELD MODERATE TO STRONG INSTABILITY
ACROSS THE REGION THIS AFTERNOON. A DRYLINE WILL NEAR FAR
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS BY LATE AFTERNOON.
AN APPROACHING UPPER LEVEL STORM WILL STALL TO THE WEST OF THE
DRYLINE. BECAUSE THE LOW IS STALLING...THE NUMBER OF STORMS
OCCURRING IN THE AFTERNOON AND EVENING HOURS MAY BE RELATIVELY
FEW...BUT ANY STORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE.
SUPERCELLS ARE POSSIBLE...WITH AN ENHANCED RISK FOR VERY LARGE AND
DAMAGING HAIL.
DURING THE EVENING AND OVERNIGHT HOURS...THE LOW LEVEL JET WILL
PROMOTE AN INCREASING NUMBER OF THUNDERSTORMS...ESPECIALLY FROM
NORTH TEXAS INTO SOUTHERN OKLAHOMA...AND ALSO ALONG A COLD FRONT
ENTERING NORTHWEST OKLAHOMA. A RISK OF SEVERE WINDS AND HAIL UP
TO 2 INCHES IN DIAMETER WILL CONTINUE THROUGH AT LEAST THE FIRST
HALF OF THE NIGHT...AND THE RISK OF HEAVY RAINFALL WILL INCREASE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE UPPER LEVEL LOW WILL MOVE INTO OKLAHOMA AND WESTERN NORTH TEXAS
ON TUESDAY. THIS WILL BRING INCREASED COVERAGE OF RAIN AND
THUNDERSTORMS. SOME SEVERE WEATHER IS POSSIBLE. A FEW THUNDERSTORMS
ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...AND A SLIGHT
CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Special weather statement, Apr 2, 11:19 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT MON APR 2 2012
OKZ027-039-030445-
GRADY OK-STEPHENS OK-
1119 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR GRADY AND STEPHENS COUNTIES
UNTIL 1145 PM CDT...
AT 1117 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM FORT COBB TO 5 MILES WEST OF ELGIN TO 5 MILES
SOUTHEAST OF FAXON...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...CHICKASHA...MARLOW...TUTTLE...MINCO...COMANCHE...RUSH
SPRINGS...BRAY...NINNEKAH...EMPIRE CITY...AMBER...POCASSET...NORGE...
TABLER...AGAWAM...LAVERTY AND ACME.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL OKLAHOMA AND NORTHEASTERN TEXAS.
LAT...LON 3432 9808 3532 9808 3534 9785 3533 9782
3534 9781 3436 9779
TIME...MOT...LOC 0417Z 248DEG 30KT 3518 9842 3477 9836 3437 9851
WRLocal storm report, Apr 2, 11:29 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1129 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL LAWTON 34.60N 98.42W
04/02/2012 E1.00 INCH COMANCHE OK AMATEUR RADIO
REPORTED BY LAWTON PD
&&
FMSpecial weather statement, Apr 2, 11:32 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1132 PM CDT MON APR 2 2012 OKZ018-024-030500- KINGFISHER OK-CANADIAN OK- 1132 PM CDT MON APR 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR KINGFISHER AND CANADIAN COUNTIES UNTIL 1200 AM CDT... AT 1131 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM FAY TO COGAR...MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... EL RENO...KINGFISHER...YUKON...CONCHO...MUSTANG...PIEDMONT... HENNESSEY...UNION CITY...OKARCHE...CALUMET...DOVER...LOYAL...LACEY... OMEGA AND RICHLAND. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING FOR CENTRAL OKLAHOMA. LAT...LON 3535 9769 3538 9822 3614 9819 3614 9774 TIME...MOT...LOC 0431Z 257DEG 35KT 3585 9864 3529 9817 WR
Special weather statement, Apr 2, 11:47 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT MON APR 2 2012
TXZ083>085-030515-
WILBARGER TX-HARDEMAN TX-FOARD TX-
1147 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR WILBARGER...SOUTHEASTERN
HARDEMAN AND EAST CENTRAL FOARD COUNTIES UNTIL 1215 AM CDT...
AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THALIA...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
VERNON...CHILLICOTHE...FARGO...LOCKETT...ODELL...THALIA AND RAYLAND.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS.
LAT...LON 3440 9947 3437 9944 3439 9943 3437 9940
3438 9939 3430 9920 3426 9919 3385 9950
3393 9969
TIME...MOT...LOC 0445Z 206DEG 41KT 3394 9957
WRSpecial weather statement, Apr 3, 12:34 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT TUE APR 3 2012
OKZ036-037-TXZ084-085-030615-
TILLMAN OK-JACKSON OK-WILBARGER TX-FOARD TX-
1234 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR TILLMAN...SOUTHEASTERN JACKSON...
WILBARGER AND EAST CENTRAL FOARD COUNTIES UNTIL 115 AM CDT...
AT 1232 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOCKETT...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...TIPTON...MANITOU...HUMPHREYS...FARGO...
LOCKETT...THALIA...HESS AND RAYLAND.
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN OKLAHOMA.
LAT...LON 3408 9950 3408 9947 3413 9947 3461 9930
3452 9891 3386 9939 3388 9968
TIME...MOT...LOC 0532Z 207DEG 40KT 3403 9940
WRSpecial weather statement, Apr 3, 1:25 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CDT TUE APR 3 2012
OKZ022-035-030715-
KIOWA OK-WASHITA OK-
125 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR KIOWA AND SOUTHEASTERN WASHITA
COUNTIES UNTIL 215 AM CDT...
AT 123 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHEAST OF HOBART...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
HOBART...MOUNTAIN VIEW...ROOSEVELT...GOTEBO AND CLOUD CHIEF.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR WEST CENTRAL OKLAHOMA.
LAT...LON 3534 9890 3519 9861 3515 9862 3477 9900
3490 9920
TIME...MOT...LOC 0623Z 213DEG 28KT 3496 9897
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:28 PM CDT | Special Weather Statement | OUN | Baylor | 32 min |
| Apr 2, 8:13 PM CDT | Special Weather Statement | OUN | Foard, Hardeman, Knox | 17 min |
| Apr 2, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 52 min |
| Apr 2, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Foard, Hardeman, Knox, Wichita and 1 more | 75 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 63 min |
| Apr 2, 10:29 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
| Apr 2, 11:15 PM CDT | Special Weather Statement | OUN | Archer | 60 min |
| Apr 2, 11:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 28 min |
| Apr 2, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 38 min |
| Apr 3, 12:34 AM CDT | Special Weather Statement | OUN | Wilbarger | 41 min |
| Apr 3, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 56 min |
| Apr 3, 2:59 AM CDT | Special Weather Statement | OUN | Archer, Wichita | 46 min |
| Apr 3, 8:45 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 60 min |
| Apr 3, 9:48 AM CDT | Special Weather Statement | OUN | Clay | 27 min |
| Apr 3, 4:59 PM CDT | Special Weather Statement | OUN | Hardeman | 31 min |
| Apr 3, 5:35 PM CDT | Special Weather Statement | OUN | Hardeman | 25 min |
| Apr 2, 7:06 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Apr 2, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 49 min |
| Apr 2, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 50 min |
| Apr 2, 8:33 PM CDT | Special Weather Statement | OUN | Ellis | 27 min |
| Apr 2, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Roger Mills | 39 min |
| Apr 2, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 33 min |
| Apr 2, 9:18 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 42 min |
| Apr 2, 10:11 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 1 more | 34 min |
| Apr 2, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 27 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 62 min |
| Apr 2, 11:01 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 59 min |
| Apr 2, 11:19 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 26 min |
| Apr 2, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 63 min |
| Apr 2, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 60 min |
| Apr 2, 11:32 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 28 min |
| Apr 3, 1:25 AM CDT | Special Weather Statement | OUN | Kiowa | 50 min |
| Apr 3, 3:09 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 51 min |
| Apr 3, 6:23 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 37 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | OUN | Carter, Love | 25 min |
| Apr 3, 2:50 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| Apr 3, 3:42 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Apr 3, 3:50 PM CDT | Special Weather Statement | OUN | Coal | 25 min |
| Apr 3, 4:40 PM CDT | Special Weather Statement | OUN | Johnston | 35 min |
| Apr 3, 5:58 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 3, 6:39 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.